# SDR REXA2015112101198

- Difficulty date: November 21, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N8905F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7905
- Aircraft time: 23,936 hours, 21,322 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STUB FAIRING CHAFED ON AFT END APPROX 1" WIDE BY 1" HIGH BY .008 DEEP.  R & R WITH NEW SERVICEABLE OUTER LT FLAP STUB FAIRING SKIN, PN 601R31199-89, UPPER SEAL PN 601R31199-81, LOWER SEAL PN 601R31199-99, BRACKET PN 610R31199-5, HINGE HALF PN 601R31199-21, HINGE HALF 601R31199-23 & HINGE PIN 601R31199-25 I.
